Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Can smoking weed earitate my raynaudes ?

I have raynuades and it hurt my feet when i smoked just a little weed. is weed not go to use if you have raynuades syndrome.
Asked On : Wed, 16 Mar 2011
Answers:  2 Views:  345
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response

Welcome to HealthcareMagic.

Weed has cannabis in it.Factors like smoking , worsen the symptoms of raynaud`s disease.Even caffeine can worsen it.

Chemically cannabinol relaxes the blood vessels. But if you have smoked it along with tobacco , tobacco can cause vessel contraction.

It is advisable for you to avoid smoking weed .

Take care.
Answered: Wed, 16 Mar 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to Healthcare Magic Forum.
Raynaud's Syndrome is a condition that causes some areas of your body such as your fingers, toes, tip of your nose and your ears to feel numb and cool in response to cold temperatures or stress. In Raynaud's disease, smaller arteries that supply blood to your skin narrow, limiting blood circulation to affected areas. Weed is a Vasoconstrictor, therefore it is a strict no no in your case as it will worsen your condition.
Answered: Wed, 16 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor